# SDR CALA2025081507827

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 60,020 hours, 17,505 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHRONIC HISTORY OF DOOR 4-L DIFFICULT TO ARM PER CABIN CREW. LOG HISTORY SHOWS ISSUE IS CAUSED BY DOOR SLIDE LANYARD UNSECURE, HINDERING GIRT BAR MECHANISM ENGAGEMENT.  . DOOR ARMED PROPERLY ON ARRIVAL WITH GOOD INDICATION. FOUND GREEN LANYARD, CARABINER UNRAVELED FROM GIRT MATERIAL. RESTOWED INTO MATERIAL. IT IS POSSIBLE THIS WAS EFFECTING ENGAGEMENT OF GIRT BAR. PERFORMED FIM TASK 52-11 TASK 813. UNABLE TO FIND OTHER POSSIBLE ISSUE. SLIDE WAS IN PROPER POSITION AND SECURE. ON VISUAL INSPECTION OF GIRT FITTINGS, AND MECHANISM UNABLE TO FIND ISSUE. REF AMM 52-11-25-735-024, TEST PASSED, NO BINDING NOTED.
